# SDR CA110315002

- Difficulty date: March 6, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Overheated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, A

## Discrepancy

(CAN)   ACFT HAD 10TH STAGE DUCT MESSAGE ON EICAS DURING TAKE OFF AND FEW MINUTES LATER, ENGINE BOTTLES LOW MESSAGE. THE CREW DETECTED THE ODOR OF SMOKE. THE FLIGHT DIVERTED TO THE DEPARTURE AIRPORT. ENGINE FIRE WAS NOT CONFIRMED AFTER LANDING. THE FIRE EXTINGUISHER BOTTLES WERE DISCHARGED DUE TO OVERHEAT.
